# SDR AALA202510238657

- Difficulty date: September 5, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 77,869 hours, 32,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK  SHEAR PLATE STR 23 L BTW FR 69 AND FR 70 AT AFT GALLEY AREA. L= 0.780 INCHES. MAINTENANCE REPLACED SHEAR PLATE STR 23L BTW FR69 AND FR70 AT AFT GALLEY AREA IAW A32O SRM 51-42-11-801, SRM 51-72-11-911-001 AND DWG D58474180.
